# SDR 06FDEA2850

- Difficulty date: August 5, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-200
- Aircraft serial: 22933
- Aircraft time: 24,294 hours, 16,088 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083121
- Part serial: RM053
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

MOMENTARY SPEED FLAGS IN VIEW PRIOR TO TAKEOFF ON CAPT AND F/O ADI.  ON TAKEOFF ROLL, AFTER INITIAL INCREASE OF AIRSPEED ON F/O AIRSPEED INDICATOR, GOT A FLAG IN THE AIRSPEED WINDOW.  AFTER REJECT, FLAG WENT AWAY.  REMOVED AND REPLACED F/O'S ELECTRIC AIRSPEED INDICATOR REF B727 MM 34-12-000-5.  PERFORMED PITOT LEAK TEST REF B727 MM 34-12-000-5.  ALL TESTS NORMAL.  PREMATURE REMOVAL/INSTALLATION.
